×

zbMATH — the first resource for mathematics

On a local property of the unoriented graph of a modular multilattice. (English) Zbl 0444.06002
MSC:
06C05 Modular lattices, Desarguesian lattices
06A06 Partial orders, general
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] ALVAREZ L. R.: Undirected graphs realizable as graphs of modular lattices. Canadian Journal of Mathematics, XVII, 1965, 923-932. · Zbl 0173.51502
[2] BENADO M.: Les ensembles partiellement ordonnés et le théorème de raffinement de Schreier, II. Théorie des multistructures, Czech. Math. J., 5 (80), 1955, 308-344. · Zbl 0068.25902
[3] TOMKOVÁ M.: Graph isomorphisms of modular multilattices. Math. Slovaca · Zbl 0614.06003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.